# SDR ASAA2013112696548

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,986 hours, 7,651 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AND WILL NOT RESET WITH TRIP RESET.  AIRCRAFT GROUNDED.  CONFIRMED CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL. PERFORMED PACK/ZONE CONTROL BITE TEST IAW AMM 21-61-00. FOUND NR 2 PACK/ZONE TEMP CONTROL WITH FLIGHT DECK PRIM TEMP CONTROL VALVE FAULT LIGHT ON AFTER PRESSING PREVIOUS FLT BUTTON.  CONTINUED WITH VERIFICATION PORTION OF BITE TEST.  OPS NORMAL.  FAULT CLEARED & DID NOT RETURN UPON SUBSEQUENT TEST.  ALL FAULT LIGHTS REMAIN OUT.  CONTROL CABIN ZONE TEMP LIGHT IN COCKPIT OVERHEAD REMAINS EXTINGUISHED ON MASTER RECALL.  NO OTHER OCCURRENCES OF THIS DISCREPANCY LAST 30 DAYS.  ETOPS SIGNIFICANT GROUND VERIFICATION SUCCESSFUL.
